Jump to content
CrazyBoards.org

Seroquel and serious irritability?


Recommended Posts

Hello there,

Maybe I am just irritable, but I started Seroquel two days ago and ever since then I have been wanting to kill everything that moves. I am so irritable it takes every ounce of me to not break down and cry in frustration/anger. This is never happened to me before so I am trying to blame it on something, I guess. Either way, has someone every experienced this on Seroquel or am I just really cranky?

I am on 100mgs, by the way.

L

Link to comment
Share on other sites

Although people are saying there may be an underlying issue (and there very well may be), I also know it's TOTALLY possible to get cranky on meds. I did on Saphris, Abilify, and even Trazadone, which is supposed to make you sleepy. If it's not another issue, then you either need more, or it's the wrong med for you. Don't just blame your moods...meds CAN make you irritable for no reason even if others don't experience it as much.

Link to comment
Share on other sites

I'm suspected bipolar with psychotic or schizoaffective and I've just quit a 2 week trial of Seroquel. I ramped up from 50 - 300mg one week and continued at 300mg/night the second.

The first week I was incredibly sedate until lunchtime, then hypo as hell. When I reached 300mg I got really weak with fainting in the morning and cranky as hell all day - let rip on my head of dept. at work and currently facing consequences.

I quit the Seroquel Friday and have already fucked up my life beyond all recognition. Damned if you do, damned if you don't.

Link to comment
Share on other sites

Yes.

I have been on Seroquel for years, and, when it reaches its highest level in my bloodstream (an hour after taking it), I am murderous and irritable. however, that fades after an hour.

Are you on seroquel XR? maybe that makes the irritability hang around. If it is present all day, then that is no good.

Also, akathisia can make you very irritable, and i have experienced that on other meds, it is intolerable. That doesn't often stop until you stop the med. I think you should speak to your doctor about it, and see if he/she has any ideas.

Hope it clears, because it is a horrible feeling, even for the one hour that i experience it daily.

Link to comment
Share on other sites

I am new here but I started on Seroquel XR 150 mg in the evening for mood stabalization{PTSD} and insomnia. I have been on it for 3 weeks and the first 2 weeks, I thought my husband and kids were going to pack up and leave me! I was sooo irritable! It has evened out quite a bit though. I do not snap as much anymore. So I think it just affects us all in different ways. Depending on what your "issues" are, it may affect you this way because of your body chemistry. No 2 people are alike. But meds tend to form a pattern. I guess it just depends on your unique "cocktail" LOL! And I think that Pamito is right. I get grumpy about an hour after I take mine too...brooding.gif

Link to comment
Share on other sites

Hey everyone!

Thanks for the responses.

I went to my pdoc on Friday and he said that the irritability was almost 100% caused by the Seroquel. He lowered my dosage to 50 mgs and I seem to be doing better so far. However, I am still hearing voices. Since I've only been on it a week and a few days, I expect it may take a while. I may have to deal with being irritable on a higher dose and hope it goes away or switch to a new med all together.

I really appreciate everyone posting their experiences.

Thanks!

Link to comment
Share on other sites

  • 7 years later...

I've been taking 50mg of Seroquel for a couple of weeks now, and I just feel like crap during the day. I'm tired and not thinking as sharp as usual and I'm grumpy. Seroquel may not cause grumpiness, but guess what? If you're tired and don't feel good all day, then you'll be grumpy! Done with this shit! Fuck big Pharma!

Link to comment
Share on other sites

  • 2 weeks later...
On 7/2/2017 at 1:18 PM, EricjamesD said:

I've been taking 50mg of Seroquel for a couple of weeks now, and I just feel like crap during the day. I'm tired and not thinking as sharp as usual and I'm grumpy. Seroquel may not cause grumpiness, but guess what? If you're tired and don't feel good all day, then you'll be grumpy! Done with this shit! Fuck big Pharma!

Ya I have to agree with this.

I went up on my dosage and feel much crankier than usual.

It works nicely for going to sleep though...but the next day is a mess.

Link to comment
Share on other sites

  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...